Alert archive / Missouri / Areal Flood Warnings in 2010
Areal Flood Warning 49, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Sep 19, 2010, 3:12 PM CDT for Callaway County, Montgomery County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2010, 3:12 PM CDT (20:12 UTC)
- Expired
- Sep 19, 2010, 9:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Callaway County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 90 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Sep 19, 2:23 PM CDT, 49 minutes earlier.
Area forecast discussion, Sep 19, 2:23 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 223 PM CDT SUN SEP 19 2010 .DISCUSSION... /221 PM CDT SUN SEP 19 2010/ LATEST SURFACE ANALYSIS CONFIRMS THE STATIONARY FRONT REMAINS JUST NORTH OF THE CWA. NOCTURNAL MCS THAT GAVE THE NORTHERN HALF OF THE CWA ANYWHERE FROM 1 TO 5 INCHES OF RAINFALL HAS CONTINUED TO WEAKEN AND SHOULD COMPLETELY DISSIPATE BY 00Z. OUTFLOW FROM THIS MCS HAS PUSHED WELL TO THE WEST AND SOUTH OF THE CWA. SO WENT WITH A DRY FORECAST AND CLEARING SKIES TREND TONIGHT. HAVE ADDED SOME PATCHY FOG TO THE FORECAST TONIGHT WHERE RAIN WAS OBSERVED. UPPER LEVEL RIDGE BUILDS NORTH INTO THE CWA BY TOMORROW WITH TEMPERATURES FORECAST TO BE 10 TO 15 DEGREES ABOVE NORMAL MONDAY AND TUESDAY. UPPER LEVEL FLOW BEGINS TO FLATTEN OUT TUESDAY NIGHT AS THE UPPER LEVEL RIDGE MOVES EAST AND THE NEXT SHORTWAVE/ASSOCIATED COLD FRONT MOVES INTO THE MIDWEST. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE NORTHERN PORTION OF THE CWA TUESDAY NIGHT AS THE FRONT STALLS NEAR THE IOWA-MISSOURI BORDER. FRONT IS EXPECTED TO LIFT BACK NORTH ON WEDNESDAY...BUT HAVE MAINTAINED SLIGHT CHANCE POPS AS REMNANT OUTFLOW BOUNDARIES COULD SERVE AS FOCUS FOR AFTERNOON THUNDERSTORM REDEVELOPMENT. HIGH TEMPERATURES ON WEDNESDAY COULD CERTAINLY BE AS WARM AS THE FIRST TWO DAYS OF THE WORK WEEK...BUT IT WILL ULTIMATELY DEPEND ON CONVECTIVE DEBRIS CLOUD COVER AND PRECIPITATION COVERAGE. NEXT SHORTWAVE/COLD FRONT WILL MAKE ITS WAY TOWARD THE MIDWEST ON THURSDAY...WITH WARM/HUMID CONDITIONS EXPECTED. CHANCES OF THUNDERSTORMS INCREASE THURSDAY NIGHT AND FRIDAY AS THE COLD FRONT MOVES ACROSS THE CWA. TEMPERATURES COOL BACK TOWARD NORMAL AS WE HEAD TOWARD NEXT WEEKEND AS HIGH PRESSURE BECOMES ANCHORED TO OUR NORTH. CVKING && .AVIATION... /1218 PM CDT SUN SEP 19 2010/ SHRA/TSRA FINALLY STARTING TO DISSIPATE THIS MORNING. LAST ROUND OF CONVECTION WILL MOVE THROUGH KCOU WITHIN THE NEXT 2 HOURS. STALLED BDRY INVOF MO/IA BORDER IN NRN MO WILL MAKE VERY LITTLE NEWD PROGRESS UNTIL LATER TONIGHT...WHICH WILL LEAD TO A PROLONGED PERIOD OF IFR/LIFR CIGS AT KUIN. AMPLE LOW LEVEL MOISTURE...LIMITED DAYTIME MIXING...AND LIGHT WINDS OVERNIGHT WILL RESULT IN WIDESPREAD FOG TONIGHT. SPECIFICS FOR KSTL...LINGERING SHRA SHOULD STAY MOSTLY WEST OF KSTL EARLY IN THE TAF PD ALTHOUGH A BRIEF SHOWER IS POSSIBLE OVER THE NEXT FEW HOURS. AMPLE LOW LEVEL MOISTURE...LIMITED DAYTIME MIXING...AND LIGHT WINDS OVERNIGHT WILL RESULT IN WIDESPREAD FOG TONIGHT. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 19, 7:26 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 726 AM CDT SUN SEP 19 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 726 AM CDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY...MAINLY FOR AREAS ALONG AND NORTH OF INTERSTATE 70. THERE IS STILL AN ISOLATED CHANCE THAT SOME OF THE STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. STORMS WILL ALSO BE CAPABLE OF LOCALLY HEAVY RAINFALL AND MAY AGGRAVATE EXISTING FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TUESDAY AND TUESDAY NIGHT. THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. BYRD
In the hours before
Local storm report, Sep 19, 10:42 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM HEAVY RAIN 15 SW HERMANN 38.55N 91.63W
09/19/2010 M5.05 INCH GASCONADE MO TRAINED SPOTTER
FREDERICKBURG IS AROUND 15 MILES SOUTHWEST OF HERMANN
MISSOURI. RAINFALL TOTAL SINCE LATE EVENING SATURDAY
THROUGH 10 AM TODAY.
&&
DYELocal storm report, Sep 19, 12:25 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG DARDENNE PRAIRIE 38.75N 90.73W
09/18/2010 ST. CHARLES MO NWS EMPLOYEE
DOZEN TREES AND LARGE BRANCHES SNAPPED ALONG WINGHAVEN
BLVD. ALSO A FEW LARGE TREES AND LIMBS DOWNED SOUTH OF
INTERSTATE 64 HIGHWAY 40 NEAR BARATHAVEN.
&&
CVKINGLocal storm report, Sep 19, 12:26 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1226 PM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 3 W KNOX CITY 40.14N 92.07W
09/18/2010 E0.70 INCH KNOX MO TRAINED SPOTTER
0504 PM HAIL 4 WNW LEWISTOWN 40.11N 91.88W
09/18/2010 E0.25 INCH LEWIS MO EMERGENCY MNGR
0512 PM HAIL EWING 40.01N 91.71W
09/18/2010 E0.70 INCH LEWIS MO EMERGENCY MNGR
0514 PM HAIL EWING 40.01N 91.71W
09/18/2010 E0.25 INCH LEWIS MO TRAINED SPOTTER
0523 PM HAIL 2 NW LEONARD 39.92N 92.21W
09/18/2010 E1.00 INCH SHELBY MO TRAINED SPOTTER
0537 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.88 INCH ADAMS IL TRAINED SPOTTER
0539 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.88 INCH ADAMS IL EMERGENCY MNGR
HAIL REPORT FROM DOWNTOWN QUINCY
0540 PM WALL CLOUD 1 S SHELBINA 39.68N 92.04W
09/18/2010 SHELBY MO TRAINED SPOTTER
SPOTTER IS LOCATED SOUTH OF SHELBINA AND LOOKING TO THE
NORTH AND NORTHWEST. SPOTTER WAS UNABLE TO DISCERN
ROTATION.
0541 PM HAIL 5 W SHELBYVILLE 39.81N 92.13W
09/18/2010 M1.50 INCH SHELBY MO TRAINED SPOTTER
ALONG COUNTY ROAD 206
0541 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.25 INCH ADAMS IL TRAINED SPOTTER
0544 PM HAIL SHELBYVILLE 39.81N 92.04W
09/18/2010 E1.00 INCH SHELBY MO TRAINED SPOTTER
HAIL MOSTLY PEA TO DIME SIZED
0545 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.88 INCH ADAMS IL BROADCAST MEDIA
0552 PM HAIL 1 S QUINCY 39.92N 91.39W
09/18/2010 E0.50 INCH ADAMS IL TRAINED SPOTTER
0552 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E1.25 INCH ADAMS IL TRAINED SPOTTER
0556 PM HAIL MARBLEHEAD 39.84N 91.37W
09/18/2010 E1.25 INCH ADAMS IL BROADCAST MEDIA
0615 PM HAIL HUNNEWELL 39.67N 91.86W
09/18/2010 E1.00 INCH SHELBY MO BROADCAST MEDIA
OBSERVED 1 INCH OF RAINFALL IN 45 MINUTES
0615 PM HAIL HUNNEWELL 39.67N 91.86W
09/18/2010 E0.70 INCH SHELBY MO TRAINED SPOTTER
SPOTTER MEASURED 1.50 INCHES OF RAIN IN APPROXIMATELY
20 MINUTES
0620 PM HAIL HULL 39.71N 91.20W
09/18/2010 E1.00 INCH PIKE IL TRAINED SPOTTER
0621 PM HAIL STOUTSVILLE 39.55N 91.85W
09/18/2010 E1.75 INCH MONROE MO TRAINED SPOTTER
0634 PM HAIL HANNIBAL 39.71N 91.38W
09/18/2010 E0.70 INCH MARION MO FIRE DEPT/RESCUE
HAIL OBSERVED ON CARRS LN
0645 PM HAIL 1 E MONROE CITY 39.65N 91.71W
09/18/2010 E0.25 INCH RALLS MO LAW ENFORCEMENT
0700 PM HAIL PERRY 39.43N 91.68W
09/18/2010 E0.25 INCH RALLS MO TRAINED SPOTTER
0725 PM HAIL 3 S CURRYVILLE 39.31N 91.35W
09/18/2010 E0.25 INCH PIKE MO TRAINED SPOTTER
0746 PM HAIL 5 S CURRYVILLE 39.27N 91.34W
09/18/2010 M0.70 INCH PIKE MO TRAINED SPOTTER
0830 PM TSTM WND DMG 1 E HARDIN 39.16N 90.60W
09/18/2010 GREENE IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN AND A BARN DESTROYED ALONG ROUTE
16 BETWEEN SAND RIDGE ROAD AND THE HARDIN BRIDGE...BOTH
ROUTE 16 AND SAND RIDGE ROAD ARE CLOSED AND IMPASSABLE
0842 PM HAIL 4 NE TROY 39.02N 90.92W
09/18/2010 E0.50 INCH LINCOLN MO AMATEUR RADIO
REPORT FROM CUIVRE RIVER STATE PARK
0850 PM FLOOD 2 E MONTICELLO 40.12N 91.67W
09/18/2010 LEWIS MO EMERGENCY MNGR
WATER OVER THE ROADWAY AT HIGHWAY 16 AND COUNTY ROAD Z
RESULTING IN THE ROAD BEING CLOSED. DEPTH OF THE WATER
IS UNKNOWN.
0905 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.50 INCH ADAMS IL AMATEUR RADIO
0905 PM TSTM WND GST QUINCY 39.93N 91.39W
09/18/2010 M40 MPH ADAMS IL AMATEUR RADIO
0935 PM HAIL O'FALLON 38.78N 90.71W
09/18/2010 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
PEA SIZED HAIL OBSERVED AT HIGHWAY K AND N
0937 PM HAIL DARDENNE PRAIRIE 38.75N 90.73W
09/18/2010 E1.00 INCH ST. CHARLES MO LAW ENFORCEMENT
HAIL OBSERVED ON REMBRANDT DRIVE
0940 PM HAIL DARDENNE PRAIRIE 38.75N 90.73W
09/18/2010 E0.75 INCH ST. CHARLES MO BROADCAST MEDIA
0940 PM HAIL 2 SSW O'FALLON 38.76N 90.72W
09/18/2010 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
0940 PM TSTM WND DMG DARDENNE PRAIRIE 38.75N 90.73W
09/18/2010 ST. CHARLES MO NWS EMPLOYEE
DOZEN TREES AND LARGE BRANCHES SNAPPED ALONG WINGHAVEN
BLVD. ALSO A FEW LARGE TREES AND LIMBS DOWNED SOUTH OF
INTERSTATE 64 HIGHWAY 40 NEAR BARATHAVEN.
0942 PM HAIL WARRENTON 38.82N 91.14W
09/18/2010 E0.25 INCH WARREN MO LAW ENFORCEMENT
0942 PM TSTM WND GST HARVESTER 38.75N 90.58W
09/18/2010 M40 MPH ST. CHARLES MO AMATEUR RADIO
0942 PM HAIL HARVESTER 38.75N 90.58W
09/18/2010 E1.00 INCH ST. CHARLES MO LAW ENFORCEMENT
HAIL OBSERVED AT HARVESTER ROAD AND HIGHWAY 94
0943 PM HAIL ST. PETERS 38.78N 90.61W
09/18/2010 E0.70 INCH ST. CHARLES MO AMATEUR RADIO
HAIL OBSERVED AT MID RIVERS MALL
0946 PM HAIL COTTLEVILLE 38.75N 90.65W
09/18/2010 E0.50 INCH ST. CHARLES MO NWS EMPLOYEE
0949 PM FLASH FLOOD TAYLOR 39.94N 91.52W
09/18/2010 MARION MO TRAINED SPOTTER
WATER UP TO ROUGHLY A FOOT WAS FLOWING OVER OUTER
ROADWAYS LEADING TO TAYLOR THAT RUN PARALLEL TO HIGHWAY
61 ... ROAD IS NEARLY IMPASSABLE
0950 PM HAIL WELDON SPRING 38.72N 90.65W
09/18/2010 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0952 PM HAIL 1 WSW WELDON SPRING 38.71N 90.67W
09/18/2010 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
0952 PM HAIL WELDON SPRING 38.72N 90.65W
09/18/2010 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
0953 PM FLOOD O'FALLON 38.78N 90.71W
09/18/2010 ST. CHARLES MO AMATEUR RADIO
3 TO 4 INCHES OF WATER AT HIGHWAY K AND O FALLON ROAD
0955 PM FLASH FLOOD WENTZVILLE 38.81N 90.86W
09/18/2010 ST. CHARLES MO AMATEUR RADIO
A CAR WAS STRANDED IN APPROXIMATELY 4 FEET OF WATER AT
WINGHAVEN BLVD AND HAWK RUN DRIVE...A WATER RESCUE WAS
PERFORMED AND ALL ARE SAFE
1030 PM FLASH FLOOD QUINCY 39.93N 91.39W
09/18/2010 ADAMS IL EMERGENCY MNGR
10 INCHES OF WATER OVER HIGHWAY 57 IN THE SOUTH PART OF
THE CITY
1031 PM HAIL 2 N UNION 38.48N 91.02W
09/18/2010 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
ESTIMATED 40 TO 50 MPH WINDS
1033 PM FLASH FLOOD 2 SW CANTON 40.11N 91.55W
09/18/2010 LEWIS MO EMERGENCY MNGR
HIGHWAY P CLOSED WITH AN ESTIMATE OF 6 TO 8 INCHES OF
WATER FLOWING OVER THE ROAD
1034 PM FLASH FLOOD 5 W LA GRANGE 40.05N 91.60W
09/18/2010 LEWIS MO EMERGENCY MNGR
HIGHWAY C CLOSED DUE TO AN ESTIMATED 6 TO 8 INCHES OF
WATER FLOWING OVER THE ROADWAY
1035 PM FLASH FLOOD 6 W LA GRANGE 40.05N 91.61W
09/18/2010 LEWIS MO EMERGENCY MNGR
INTERSECTION OF HIGHWAYS Z AND C CLOSED DUE TO AN
ESTIMATED 6 TO 8 INCHES OF WATER FLOWING OVER THE
ROADWAY
1036 PM FLASH FLOOD 1 S LEWISTOWN 40.07N 91.81W
09/18/2010 LEWIS MO EMERGENCY MNGR
HIGHWAY J JUST SOUTH OF LEWISTOWN CLOSED DUE TO AN
ESTIMATED 6 TO 8 INCHES OF WATER OVER THE ROADWAY
1047 PM HAIL PEVELY 38.29N 90.40W
09/18/2010 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
ESTIMATED 50 MPH WINDS
1101 PM HEAVY RAIN UNION 38.45N 91.01W
09/18/2010 M1.65 INCH FRANKLIN MO EMERGENCY MNGR
RAINFALL SINCE ABOUT 1020 PM
1108 PM HEAVY RAIN HULL 39.71N 91.20W
09/18/2010 M1.23 INCH PIKE IL AMATEUR RADIO
TOTAL THUS FAR
1110 PM HAIL 2 W PEVELY 38.29N 90.43W
09/18/2010 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
1115 PM FLOOD 5 SW WARRENTON 38.77N 91.21W
09/18/2010 WARREN MO LAW ENFORCEMENT
STANDING WATER OVER THE ROADWAY AT HIGHWAY U NEAR TALL
OAK. DEPTH UNKNOWN.
1116 PM FLOOD WARRENTON 38.82N 91.14W
09/18/2010 WARREN MO LAW ENFORCEMENT
STANDING WATER AT NORTH OUTER ROAD AT ARLINGTON WAY.
DEPTH UNKNOWN.
1117 PM FLOOD WARRENTON 38.82N 91.14W
09/18/2010 WARREN MO LAW ENFORCEMENT
NUMEROUS AREAS OF HIGHWAY 47 THROUGH WARREN COUNTY HAVE
STANDING WATER. DEPTH UNKNOWN.
1125 PM TSTM WND DMG HILLSBORO 38.23N 90.57W
09/18/2010 JEFFERSON MO LAW ENFORCEMENT
LOTS OF TREES DOWN ACROSS JEFFERSON
COUNTY...PARTICULARLY IN THE NORTHEASTERN QUADRANT OF
THE COUNTY
1126 PM HAIL PEVELY 38.29N 90.40W
09/18/2010 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
ESTIMATED 40 MPH WINDS
1248 AM HAIL 1 SSE HANNIBAL 39.69N 91.38W
09/19/2010 E0.25 INCH RALLS MO TRAINED SPOTTER
0130 AM HEAVY RAIN UNION 38.45N 91.01W
09/19/2010 M2.75 INCH FRANKLIN MO EMERGENCY MNGR
0148 AM HEAVY RAIN MORRISON 38.67N 91.63W
09/19/2010 M4.00 INCH GASCONADE MO FIRE DEPT/RESCUE
0223 AM HAIL WELLSVILLE 39.07N 91.57W
09/19/2010 E0.75 INCH MONTGOMERY MO TRAINED SPOTTER
0630 AM HEAVY RAIN RHINELAND 38.72N 91.52W
09/19/2010 M5.25 INCH MONTGOMERY MO TRAINED SPOTTER
RAINFALL IN PAST 24 HOURS.
0630 AM HEAVY RAIN 6 ENE MARTHASVILLE 38.66N 90.95W
09/19/2010 M1.54 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL SO FAR.
0700 AM HEAVY RAIN GIRARD 39.45N 89.78W
09/19/2010 M2.10 INCH MACOUPIN IL TRAINED SPOTTER
12 HOUR RAINFALL TOTAL.
0728 AM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
09/19/2010 M2.63 INCH PIKE MO CO-OP OBSERVER
RAINFALL TOTAL THROUGH 7AM.
0748 AM HEAVY RAIN HANNIBAL 39.71N 91.38W
09/19/2010 M3.25 INCH MARION MO TRAINED SPOTTER
RAINFALL THROUGH 7AM
0749 AM HEAVY RAIN 1 S GASCONADE 38.65N 91.56W
09/19/2010 M2.20 INCH GASCONADE MO TRAINED SPOTTER
RAINFALL SO FAR.
0751 AM HEAVY RAIN 4 W OLD MONROE 38.93N 90.82W
09/19/2010 M2.60 INCH LINCOLN MO TRAINED SPOTTER
RAINFALL THROUGH 7AM TODAY.
0753 AM HEAVY RAIN MOUNT STERLING 39.98N 90.76W
09/19/2010 M2.05 INCH BROWN IL CO-OP OBSERVER
RAINFALL THROUGH 7AM TODAY.
0806 AM HEAVY RAIN NEW LONDON 39.58N 91.40W
09/19/2010 M2.10 INCH RALLS MO CO-OP OBSERVER
RAINFALL THROUGH 8AM TODAY.
0851 AM HEAVY RAIN 1 E BOWLING GREEN 39.34N 91.18W
09/19/2010 M4.75 INCH PIKE MO CO-OP OBSERVER
REPORTED BY WATER TREATMENT PLANT. RAINFALL TOTAL
THROUGH 830 AM TODAY. THE WATER PLANT ALSO TOOK A
LIGHTNING HIT OVERNIGHT - SHUTTING DOWN SOME OF THEIR
SYSTEMS.
0949 AM HEAVY RAIN 15 SW HERMANN 38.55N 91.63W
09/19/2010 M5.05 INCH GASCONADE MO TRAINED SPOTTER
FREDERICKBURG IS AROUND 15 MILES SOUTHWEST OF HERMANN
MISSOURI. RAINFALL TOTAL SINCE LATE EVENING SATURDAY
THROUGH 10 AM TODAY.
&&
CVKINGLocal storm report, Sep 19, 1:44 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
144 PM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG ARNOLD 38.43N 90.37W
09/18/2010 JEFFERSON MO BROADCAST MEDIA
SEVERAL TREES DOWN IN AND AROUND ARNOLD.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 51 min |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Sep 18, 7:50 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Sep 18, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 33 min |
| Sep 18, 8:30 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 46 min |
| Sep 18, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Sep 18, 8:56 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Sep 18, 9:09 PM CDT | Flash Flood Warning | LSX | Callaway, Montgomery, Warren | 6 hr |
| Sep 18, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Sep 18, 9:39 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Sep 18, 9:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 45 min |
| Sep 18, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 57 min |
| Sep 18, 9:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 25 min |
| Sep 18, 10:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis | 5 hr |
| Sep 18, 10:12 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Sep 18, 10:44 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 27 min |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 10 hr |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 22 hr |
| Sep 18, 11:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 31 min |
| Sep 19, 1:47 AM CDT | River Flood Warning | LSX | Saint Charles | 5 hr |
| Sep 19, 2:58 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 6 hr |
| Sep 19, 3:00 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion | 12 hr |
| Sep 19, 3:15 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 45 min |
| Sep 19, 3:17 AM CDT | Areal Flood Warning | LSX | Callaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more | 12 hr |
| Sep 19, 3:27 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 48 min |
| Sep 19, 3:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 4 hr |
| Sep 19, 4:08 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 6 hr |
| Sep 19, 4:36 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 9 min |
| Sep 19, 4:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery | 21 min |
| Sep 19, 5:18 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 7:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 3 hr |
| Sep 19, 9:07 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 112 min |
| Sep 19, 9:10 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Sep 19, 9:15 AM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Sep 19, 11:17 AM CDT | Areal Flood Warning | LSX | Audrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more | 4 hr |
| Sep 19, 2:53 PM CDT | Areal Flood Warning | LSX | Audrain, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 3:03 PM CDT | River Flood Warning | LSX | Monroe | 43 hr |
| Sep 18, 10:26 PM CDT | Flash Flood Warning | LSX | Pike | 5 hr |
| Sep 18, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 23 min |
Nearby
Areal Flood Warnings in Missouri, 2010Every areal flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.